# SDR DALA13008773274

- Difficulty date: February 21, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 33,933 hours, 15,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTIO, FOUND CORROSION ON LOWER SILL RT SIDE FR 66 AFT PAX CABIN.   REPLACED LOWER SILL AND LOCK FASTENERS. R2 FR 66 TO FR 68 AFT.   PAX CABIN IAW SRM A320 51-72-11 AND DWG D53480019.
